Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

New fixed point theorems
for a family of mappings and applications
to problems on sets with convex sections


Authors: Kunquan Lan and Jeffrey Webb
Journal: Proc. Amer. Math. Soc. 126 (1998), 1127-1132
MSC (1991): Primary 46A55, 47H04, 47H10, 54H25; Secondary 49J40
MathSciNet review: 1451816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new fixed point theorems for a family of mappings are obtained and applied to problems on sets with convex sections that were first studied by Ky Fan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A55, 47H04, 47H10, 54H25, 49J40

Retrieve articles in all journals with MSC (1991): 46A55, 47H04, 47H10, 54H25, 49J40


Additional Information

Kunquan Lan
Affiliation: Department of Mathematics, University of Glasgow, Glasgow G12 8QW, United Kingdom
Email: kl@maths.gla.ac.uk

Jeffrey Webb
Affiliation: Department of Mathematics, University of Glasgow, Glasgow G12 8QW, United Kingdom
Email: jrlw@maths.gla.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04347-0
PII: S 0002-9939(98)04347-0
Keywords: Fixed point, partition of unity, sets with convex sections.
Received by editor(s): September 23, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society